What if I bleed too much after taking the abortion pills?

Vaginal bleeding [1] is normal with the abortion pills, but it is advised to monitor your bleeding. If you soak through 2 regular pads per hour for 2 hours in a row (ie 4 soaked pads in 2 hours) after you think you passed the pregnancy, this is considered very heavy bleeding, and you should seek medical help.


Sources

[1] Gynuity. Providing medical abortion in low-resource settings An Introductory Guidebook. Second Edition. 2009. Retrieved from: https://gynuity.org/assets/resources/clinguide_maguide2nd_edition_en.pdf

We are staying available to support you with your abortion during COVID-19.

We are closely monitoring the situation of coronavirus globally and will keep updating our information and services.

We advise our readers to:

  1. Read our latest blog post on abortion and COVID-19
  2. Follow WHO safety guidelines on COVID-19
  3. Contact our counselors